See Alike in...

Alike App

Browser

Terp

657d

Im starting to get really worried about some of my unexplained symptoms. At any given moment, with little to no warning, my legs just give out. I dont lose consciousness or feeling in my legs, but they feel heavy; like someone painted them with lead. It is difficult to move and I usually can't stand up for several minutes. I've also started getting these horrible migraines. They are always on the right hand side of my head and go from my right eye all the way down to my neck. I won't be able to see the Neurologist until April, and no one else seems to have any idea what's going on. Anyone experience anything like this? Anyone know anything that helps?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion